# SDR GLBA20060916

- Difficulty date: February 26, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 32,036 hours, 35,166 cycles
- Engine: Pwa PW118A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 166
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND/TAXI - PILOT REPORT OF LT PACK BLOWING SMOKE IN THE COCKPIT. MAINTENANCE PLACED THE ITEM ON MEL 21-51-2 CATEGORY C. MAINTENANCE REMOVED AND REPLACED THE LEFT HAND GROUND COOLING FAN IAW EMB-120 MM 21-51. OPERATIONAL CHECK GOOD.
